Estimates of the rate of convergence in the central limit theorem in the space $C(S)$
Doklady Akademii Nauk, Tome 266 (1982) no. 3, pp. 526-529
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_3_a1,
author = {V. Yu. Bentkus},
title = {Estimates of the rate of convergence in the central limit theorem in the space $C(S)$},
journal = {Doklady Akademii Nauk},
pages = {526--529},
year = {1982},
volume = {266},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_3_a1/}
}
V. Yu. Bentkus. Estimates of the rate of convergence in the central limit theorem in the space $C(S)$. Doklady Akademii Nauk, Tome 266 (1982) no. 3, pp. 526-529. http://geodesic.mathdoc.fr/item/DAN_1982_266_3_a1/